# SDR UPS00232976

- Difficulty date: June 23, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 2710 · Aileron Control System
- Part: Cartridge
- Condition: Out Of Adj
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-AILERON BINDING     T/S PER MM CHAPT 27-10-00 PG 102,106,AND 107 ADJUSTED AILERON SPRING  CARTRIDGE PER MM 27-10-00 OPS CHECKS GOOD ***SUPPLEMENTAL MRR***
